# SDR SWAA2023090689874

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT WET AREA; BS1016; WL208;LBL12; AROUND FASTENER HEAD<[01] VERIFIED APPLICABILITY FOR SRM 51-10-02.  REMOVED CORROSION FROM WEB AT AFT WET AREA; BS1016; WL208;LBL12 IN AN AREA OF L: 3' X W: 1' PER SRM 51-10-02-0G-0. THE SRM DOESN'T HAVE ALLOWABLE DAMAGE FOR THE WEB. WEB ORIGINAL THICKNESS .040';[02] CERTIFIED CORRECTIVE ACTION 1;[03] UPDATED MEASURMENT TABLE;[04] CORROSION AT BS 1016 WL 208 LBL 12 WAS REPAIRED ON EA 23-153-02627; AND SRM 51-10-02;[05] VERIFIED ALL STEPS COMPLETE AND MEASUREMENT TABLE; CARD COMPLETE.
